# SDR AWXA9500188

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 845 - PHX-SEA - AIR TURNBACK DUE TO AFT CARGO DOOR OPEN INDICATION IN FLIGHT, PRESSURE OK.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  ECAM DOOR WARNING INDICATION WAS GREEN WHEN AIRCRAFT RETURNED TO GATE.  AFT CARGO DOOR WAS CLOSED AND ALL LATCHES WERE IN GREEN.  ECAM DOOR PAGE INDICATOR WAS PLACED ON MEL 52-70-01.  AIRCRAFT RETURNED TO SERVICE.  (W)
